Author Topic: Is my taper too quick?  (Read 109 times)

[Buddie]

Is my taper too quick?
« on: May 21, 2022, 03:29:11 pm »
 :-\ After years of wrangling with benzos, I'm finally fully free of them now since a week. Started off with Nitrazepam, don't remember when. Then diazepam for a while, and then Xanax 2 mg for some years. Crossed over to Klonopin 4 mg. Tapered to 2 mg, 1.5, 1 mg, .5 mg, .25 mg and stopped. It IS quite rough on the mind and body but my doctor's given me 100 mg Zoloft daily to smoothen some of the symptoms. I can feel the changes happening inside, but I'd be doing myself a disservice if I again get these vile meds off of online pharmacies etc. I now know my personality is actually very mild-mannered and passive, benzos had turned me into an angry wreck. Hope I get over and succeed in the taper...I'm in the UK and the doctors here do not prescribe benzos on will.
« Last Edit: May 21, 2022, 05:10:21 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Is my taper too quick?
« Reply #1 on: May 21, 2022, 04:07:33 pm »
You don't mention how long you took to taper from the Klonopin but at a week out, you're still very early in recovery which takes quite awhile for most of us.  I agree about the changes the benzo's cause, my personality changed too.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Is my taper too quick?
« Reply #2 on: May 21, 2022, 05:09:56 pm »
Oh I've been attempting the taper since Oct 2021.

You don't mention how long you took to taper from the Klonopin but at a week out, you're still very early in recovery which takes quite awhile for most of us.  I agree about the changes the benzo's cause, my personality changed too.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Is my taper too quick?
« Reply #3 on: May 21, 2022, 09:19:44 pm »
That's a rapid taper with some really big reductions but you have just as much chance at recovery as someone who tapered slowly so try to let time work it's magic and trust in your body's ability to heal itself.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.